# SDR UIEA2021111502420

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 104,178 hours, 17,564 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

RIGHT CENTER BOOST PUMP INOP  /  ( CENTER TANK FUEL PUMPS, ONE INOPERATIVE, CENTER TANK FUEL USED (NOTIFY DISPATCH) )( TRANSFERRED TO MDDR 156676 IAW MEL 28-22-02A CAT C. PLACARD INSTALLED.  /  14NOV21 - LP 1429978 - ITEM #8 - CVG - CTR RT FUEL PUMP REQS FURTHER TROUBLESHOOTING, PUMP DEACTIVATED IAW MEL 28-82-02A, P6 F24 PULLED/COLLARED. DMI 156676 REMAINS. PANEL REINSTALLED IAW B767 AMM 20-11-08.  /  15NOV21 - LOG PAGE 1429985 - ITEM #8 - CVG - OPS CHECKED R CTR FUEL PUMP IAW AMM 28-22-00, OPS CHECKED GOOD. THIS CLEARS MDDR # 156676.  /     /    )
